Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Why does stomach bloat and become miserable ?

why my stomach bloats up i look like if i was 4months pregnant and im not 40 yr old female kids are grown last daughter age 19yr therefore I dont have baby fat..I have had a outpt endoscope everything normal(2006) recently went to dr for a lower back pain and was given a steroids shot every since the shot I have gain 25lbs I sometime dont eat from the meat group and I still gain lbs My stomach is so heavy until Im miserable....please help,...!!!...what do I need to do...?
Asked On : Mon, 22 Aug 2011
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Due to back pain your spine may be bent more forwards making abdomen protruberant. Other possibility since you have gained weight is bad diet habits or hypothyroidism. Avoid rice, idli, dosa, fatty, oily, junk food. Even vegetarian food can be very fatty. No ghee or vanaspati in diet. Only sunflower oil for cooking, but less amount. Eat plenty of fresh fruits and green leafy vegetables. Drink more water. Do brisk walking everyday for 40 minutes. Get blood sugar and serum lipids checked up. If you have any menstrual disturbance get scan for possible ovarian cysts which can make ovaries big and heavy. If you feel lethagric, prefer warm environment, thick dry skin it can by thyroid problem also. Consult Doctor on these possibilities.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor